# SDR FDEA201901090062

- Difficulty date: January 9, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 86,438 hours, 19,761 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA73492
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SEAT TRACK AT STATION 770 X = 75.25 FOUND CROWN ELONGATED. MAIN DECK FLOOR SEAT TRACK AT STATION 770 X= 75.25 ELONGATED CROWN AREA CARRIED OUT REPAIR FROM STATION 769 TO 788 X= 75.25 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
